Alexander Olshanskii
Alexander Olshanskii
Centennial Professor of Mathematics, Vanderbilt University
Подтвержден адрес электронной почты в домене vanderbilt.edu - Главная страница
Название
Процитировано
Процитировано
Год
Geometry of defining relations in groups
AY Ol'shanskiI
Springer Science & Business Media, 2012
7372012
On the problem of the existence of an invariant mean on a group
AY Ol'shanskii
Russian Mathematical Surveys 35 (4), 180, 1980
1811980
On residualing homomorphisms and G-subgroups of hyperbolic groups.
AY Ol'shanskii
IJAC 3 (4), 365-410, 1993
1761993
Геометрия определяющих соотношений в группах
АЮ Ольшанский
Наука, 1989
1691989
Almost Every Group is hyperbolic.
AY Ol'shanskii
IJAC 2 (1), 1-18, 1992
1371992
Non-amenable finitely presented torsion-by-cyclic groups
AY Ol’shanskii, MV Sapir
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 96 …, 2003
1262003
Сборник задач по алгебре
124*2007
Non-amenable finitely presented torsion-by-cyclic groups
AY Ol’shanskii, MV Sapir
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 96 …, 2003
1222003
An infinite group with subgroups of prime orders
AY Ol'shanskii
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya 44 (2), 309-321, 1980
1141980
Lacunary hyperbolic groups
AY Ol’shanskii, DV Osin, MV Sapir
Geometry & Topology 13 (4), 2051-2140, 2009
1052009
Groups of bounded period with subgroups of prime order
AY Ol'shanskii
Algebra and Logic 21 (5), 369-418, 1982
1051982
The class of groups all of whose subgroups with lesser number of generators are free is generic
GN Arzhantseva, AY Ol'shanskii
Mathematical Notes 59 (4), 350-355, 1996
102*1996
Hyperbolicity of groups with subquadratic isoperimetric inequality
A YU. OL'SHANSKII
International Journal of Algebra and Computation 1 (03), 281-289, 1991
1011991
Generality of the class of groups in which subgroups with a lesser number of generators are free
G Arzhantseva, AY Ol’shanskii
Mat. Zametki 59, 489–496, 1996
901996
The SQ-universality of hyperbolic groups
AY Ol'shanskii
Sbornik: Mathematics 186 (8), 1199, 1995
901995
Isoperimetric functions of groups and computational complexity of the word problem
JC Birget, AY Ol'shanskii, E Rips, MV Sapir
Annals of Mathematics, 467-518, 2002
892002
On the Novikov-Adyan theorem
AY Ol'shanskiĭ
Mathematics of the USSR-Sbornik 46 (2), 203, 1983
861983
Infinite groups with cyclic subgroups
AY Ol'shanskii
Doklady Akademii Nauk 245 (4), 785-787, 1979
831979
An infinite simple Noetherian group without torsion
AY Ol'shanskii
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya 43 (6), 1328-1393, 1979
70*1979
On the problem of a finite basis of identities in groups
AY Ol'shanskii
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya 34 (2), 376-384, 1970
641970
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20